# SDR FDEA202209072226

- Difficulty date: September 7, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Bs 1611 L48r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1611, LONGERON 48 RIGHT HAND   FOUND CORROSION. CORROSION AT LOWER CENTER CARGO COMPARTMENT BILGE STATION 1611, LONGERON 48   RIGHT HAND REMOVED AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R REPAIR GENERAL   FIGURE 205. REPAIR CARRIED OUT AT LOWER CENTER CARGO COMPARTMENT BILGE STATION   1571 TO STATION 1631, LONGERON 48 RIGHT HAND AS PER E.A.#:1-5310-T0370588 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
